Matteo Verzobio
Browning Group
7 Publications
2024 | Epub ahead of print | Journal Article | IST-REx-ID: 12312 |

Lombardo, Davide, On the local-global principle for isogenies of abelian surfaces. Selecta Mathematica 30 (2). 2024
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 12313 |

M. Verzobio, “Some effectivity results for primitive divisors of elliptic divisibility sequences,” Pacific Journal of Mathematics, vol. 325, no. 2. Mathematical Sciences Publishers, pp. 331–351, 2023.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2022 | Submitted | Preprint | IST-REx-ID: 12311 |

B. Naskręcki and M. Verzobio, “Common valuations of division polynomials,” arXiv. .
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 12308 |

M. Verzobio, “Primitive divisors of sequences associated to elliptic curves with complex multiplication,” Research in Number Theory, vol. 7, no. 2. Springer Nature, 2021.
[Published Version]
View
| DOI
| Download Published Version (ext.)
2021 | Published | Journal Article | IST-REx-ID: 12309 |

M. Verzobio, “Primitive divisors of elliptic divisibility sequences for elliptic curves with j=1728,” Acta Arithmetica, vol. 198, no. 2. Institute of Mathematics, Polish Academy of Sciences, pp. 129–168, 2021.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2021 | Submitted | Preprint | IST-REx-ID: 12314 |

M. Verzobio, “A recurrence relation for elliptic divisibility sequences,” arXiv. .
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2020 | Published | Journal Article | IST-REx-ID: 12310 |

M. Verzobio, “Primitive divisors of sequences associated to elliptic curves,” Journal of Number Theory, vol. 209, no. 4. Elsevier, pp. 378–390, 2020.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
Grants
7 Publications
2024 | Epub ahead of print | Journal Article | IST-REx-ID: 12312 |

Lombardo, Davide, On the local-global principle for isogenies of abelian surfaces. Selecta Mathematica 30 (2). 2024
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 12313 |

M. Verzobio, “Some effectivity results for primitive divisors of elliptic divisibility sequences,” Pacific Journal of Mathematics, vol. 325, no. 2. Mathematical Sciences Publishers, pp. 331–351, 2023.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2022 | Submitted | Preprint | IST-REx-ID: 12311 |

B. Naskręcki and M. Verzobio, “Common valuations of division polynomials,” arXiv. .
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 12308 |

M. Verzobio, “Primitive divisors of sequences associated to elliptic curves with complex multiplication,” Research in Number Theory, vol. 7, no. 2. Springer Nature, 2021.
[Published Version]
View
| DOI
| Download Published Version (ext.)
2021 | Published | Journal Article | IST-REx-ID: 12309 |

M. Verzobio, “Primitive divisors of elliptic divisibility sequences for elliptic curves with j=1728,” Acta Arithmetica, vol. 198, no. 2. Institute of Mathematics, Polish Academy of Sciences, pp. 129–168, 2021.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2021 | Submitted | Preprint | IST-REx-ID: 12314 |

M. Verzobio, “A recurrence relation for elliptic divisibility sequences,” arXiv. .
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2020 | Published | Journal Article | IST-REx-ID: 12310 |

M. Verzobio, “Primitive divisors of sequences associated to elliptic curves,” Journal of Number Theory, vol. 209, no. 4. Elsevier, pp. 378–390, 2020.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv